# SDR DALA2015102906570

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON LT ELEVATOR GEARED TAB UPPER SKIN.  CARD 02, ZONE 65.  DENTS ON LT ELEVATOR GEARED TAB UPPER SKIN WERE REPAIRED IAW SRM 55-04, PAR 2, OPN 1031.
